# SDR 01FDEA00458

- Difficulty date: June 18, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554581
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN EXT BELLY SKIN BS 950+5 INCH BL 0.  REMOVED AND REPLACED PER FEDEX SRM 53-10-3 FIG 1, EA 7-5330-57281.
